Of its horrible side effects. The side effect that's making me curl into a ball in horrendous pain is the cramping. ((Note: when i was using the nuvaring the cramps didnt get this bad until the 4th month in.)) The pain is so bad and I've been constantly taking ibuprofen for it and it helps but they keep coming back. I'm on the 4th out of 7 day of this period and the cramps are severe. Is this normal? Do I need to go see a doctor? Can you give me tips on how to ease them?
No responses have yet been posted. Add your response to this question.
- NuvaRing Information for Consumers
- NuvaRing Information for Healthcare Professionals (includes dosage details)
- Side Effects of NuvaRing (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 12 Mar 2012 • 1 answer
Posted 26 Apr 2015 • 1 answer
Posted 1 Aug 2015 • 0 answers
Posted 29 Dec 2015 • 0 answers
NuvaRing - I inserted my ring on dec 27 (4 days into my period) and took it out during sex (jan 12)?
Posted 18 Jan 2016 • 0 answers